Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A geometrical characterization of algebraic varieties of $ {\bf C}\sp 2$


Author: Bernard Aupetit
Journal: Proc. Amer. Math. Soc. 123 (1995), 3323-3327
MSC: Primary 32C25; Secondary 14A10
MathSciNet review: 1307489
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that a closed subset $ V \ne {\mathbb{C}^2}$ is an algebraic variety if all its horizontal sections and its vertical sections are finite or a complex line and if $ {\mathbb{C}^2}\backslash V$ is an open set of holomorphy (equivalently pseudoconvex). This result has important consequences in the theory of the socle for Jordan-Banach algebras.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32C25, 14A10

Retrieve articles in all journals with MSC: 32C25, 14A10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1307489-2
PII: S 0002-9939(1995)1307489-2
Article copyright: © Copyright 1995 American Mathematical Society